# SDR CALA2019120302117

- Difficulty date: November 27, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0559 STRINGER 16R IN MAIN CABIN HAS A CRACK AT STA 780 +36(96-24) REF ST-ENG NR 0077731 CRACK VERIFIED BY NDT AT S-16R IN MAIN CABIN AT STA 780+36 L=1.8 0 REPAIRED STRINGER IAW ECRA 5341-01193. WORK ACCOMPLSIHED BY V9 20993, INSPECTED BY V919676. COMPLETED AND INSPECTED BY ST ENGINEERING INSP V919676
